# SDR USAA2014050800017

- Difficulty date: May 7, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 2,146 hours, 410 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL CIDS PANEL AMBER INDICATIONS CHECK DOOR PRESS 3L & CHECK DOOR PRESSURE 3R. SERVICED 3L AND 3R DOOR ASSIST BOTTLES.
